# SDR SWAA2023082482671

- Difficulty date: July 26, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED STA294.5 AND RBL53; WL208.1 AT FWD GALLEY AREA 2023-461421<[01] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN 220272712; DUE DATE 17-DEC-23;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[03] TOOL USED: RADIOMETER PHOTOMETER PN: XRP-3000; SN: 1753759; DUE DATE: 14 OCT 23.;[04] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED STA294.5 AND RBL25 ; WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 AND DWG # 141A5502 REV: E. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED STA294.5 AND RBL25 ; WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 AND DWG # 141A5502 REV: E. CERTIFIED RII COMPLETE
